# SDR SWAA2024082027111

- Difficulty date: August 17, 2024
- Submitted: August 20, 2024
- Operation: Air carrier
- Aircraft: N953WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36668
- Aircraft time: 43,825 hours, 26,880 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 6 ABC EMERGENCY LIGHT HOUSING ASSY BROKEN.<[01] REMOVED AND REPLACED LIGHT ASSY IAW AMM 33-51-03. OPS CHECK GOOD.
